# SDR HEEA075955

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 21,690 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 50400179015
- Part serial: 3443
- Condition: Precesses
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT CAGE AND PRECESSES. REPLACED WITH SERVICEABLE PART.
